# SDR DALA2024081908257

- Difficulty date: August 13, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,615 hours, 46,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 FUSELAGE / SKIN / STA 1701, S-15R S-16R / DAMAGE UNDER EXISTING REPAIR. ER/A 488007-14 REV B REQUIRES STAGE 3 DTE APPROVAL. CORRECTIVE ACTION: REF ERA 488007-14. (0500074)
